# SDR DALA2022031001579

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,710 hours, 42,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CRACK FOUND COMMON TO FASTENER AT UPPER FWD FRAME (FR4) OF THE L /H LATERAL (SLIDING) WINDOW FRAME. CORRECTIVE ACTION: COMPLIED WITH ERA 596981-14AD REV ORIGINAL. (2148559)
